MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI LC-DCP® PLATE 6 HOLES/77MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI LC-DCP® PLATE 6 HOLES/77MM; PLATE, FIXATION, BONE
Model Number 423.56
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information unknown.Event date unknown as we don¿t know when the patient began experiencing physical limitations when lifting.Implanted date: implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.On (b)(6) 2017 two (2) plates and twelve (12) cortex screws were removed due to the patient having physical limitations when lifting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that hardware was implanted on an unknown date in 2003 for a radius and ulna fracture.On (b)(6) 2017 two (2) plates and twelve (12) cortex screws were removed due to the patient having physical limitations when lifting.Two (2) 3.5mm ti lc-dcp plate 6 holes/77mm and seven (7) cortex screws were removed.Five (5) cortex screw shafts were retained in the ulna bone.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Part number: 423.56, lot number: 4408401: part manufacture date: may 13, 2002.Manufacturing location: (b)(4).A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm ti lc-dcp plate 6 holes/77mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It is unknown if fragments were generated from the broken product.

Brand Name
3.5MM TI LC-DCP® PLATE 6 HOLES/77MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7033702
Report Number2939274-2017-50006
Device Sequence Number16315053
Product Code HRS
UDI-Device Identifier10886982216274
UDI-Public(01)10886982216274(10)4408401
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number423.56
Device Catalogue Number423.56
Device Lot Number4408401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;